Translator Disclaimer
November 2019 Equivariant Khovanov Homology of Periodic Links
Wojciech Politarczyk
Michigan Math. J. 68(4): 859-889 (November 2019). DOI: 10.1307/mmj/1565251218

Abstract

The purpose of this paper is to construct and study equivariant Khovanov homology, a version of Khovanov homology theory for periodic links. Since our construction works regardless of the characteristic of the coefficient ring, it generalizes a previous construction by Chbili. We establish invariance under equivariant isotopies of links and study algebraic properties of integral and rational version of the homology theory. Moreover, we construct a skein spectral sequence converging to equivariant Khovanov homology and use this spectral sequence to compute, as an example, equivariant Khovanov homology of torus links T(n,2).

Citation

Download Citation

Wojciech Politarczyk. "Equivariant Khovanov Homology of Periodic Links." Michigan Math. J. 68 (4) 859 - 889, November 2019. https://doi.org/10.1307/mmj/1565251218

Information

Received: 11 December 2017; Revised: 31 July 2018; Published: November 2019
First available in Project Euclid: 8 August 2019

zbMATH: 07155052
MathSciNet: MR4029632
Digital Object Identifier: 10.1307/mmj/1565251218

Subjects:
Primary: 57M27
Secondary: 18G40, 55N91, 57M25, 57M60

Rights: Copyright © 2019 The University of Michigan

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 4 • November 2019
Back to Top